# SDR ASOA2015120514256

- Difficulty date: December 5, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 31,006 hours, 28,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PRESSURE FLOOR SILL CORRODED AT SEVERAL LOCATIONS BETWEEN FS 409 & FS 559.  COMPLIED WITH EC/TC REO 601R-53-41-666-01 AND REO 601R-53-41-666, REV C, DATED 11/6/12 AS WRITTEN.
